RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 16, Number 8  


Ordinary Differential Equations
Moving singularities of solutions whose trajectories near infinity are spirals
A. R. Artykov, I. G. Rozet, G. A. Rabinkov
1355
A linear differential game with a simple matrix
P. B. Gusyatnikov, E. S. Polovinkin
1360
Continuous dependence of the solutions of an equation of neutral type on the parameter
Yu. A. Byadchenko
1370
Stability of a second-order linear equation
N. A. Krasnoborov
1377
A differential game with information delay
Yu. S. Ledyaev, V. G. Pokotilo
1385
Stability of the solutions of autonomous Ważewski systems
A. A. Martynyuk, A. Yu. Obolenskii
1392
Baire classes of functions and Lyapunov exponents. I
V. M. Millionshchikov
1408
Meromorphic solutions of systems of linear differential equations with meromorphic coefficients
V. D. Mokhon'ko
1417
Necessary conditions for the existence of invariant tori of linear extensions of dynamical systems on a torus
A. M. Samoilenko
1427
Investigation of the third variation of a functional on singular controls
I. T. Skorodinskii
1438
Continuous method for minimization of a convex function
V. K. Shomesova
1445

Partial Differential Equations
Mathematical examination of certain mixed problems in the theory of mechanical shock
S. I. Gaiduk
1450
On the minimum of a quadratic functional and on linear boundary value problems of elliptic type with deviating arguments
G. A. Kamenskii, A. D. Myshkis, A. L. Skubachevskii
1469
Expansion in eigenfunctions of a symmetric abstract elliptic differential operator
V. O. Mishchenko
1474
Controllability of a nonlinear control system with distributed parameters described by an equation of oscillations
A. S. Sokhin
1484
An approximate method for calculating temperature fields of piecewise homogeneous bodies
Yu. A. Timofeev
1492
On the justification of the spectral method for calculating natural waves of microstrip lines
Yu. V. Shestopalov
1504

Short Communications
Die Lösbarkeit von Randwertproblemen mit instationären Randbedingungen auf einem Teil des Randes
V. V. Barkovskii, T. I. Lavrinenko
1513
On the set of stabilizing in the large controls of a solid body with one fixed point
T. M. Belova
1515
Recursive calculation of the solutions of a linear homogeneous stationary system
A. E. Gur'yanov
1517
Investigation of a system with a triple zero characteristic root
V. B. Pilyugina
1520
On the oscillatory and nonoscillatory natures of the solutions for a system of nonlinear differential equations
Ch. A. Skhalyaho
1523
Construction of a linear system of equations by its integral curves
A. G. Cheremensky
1527
Об асимптотическом поведении решений систем интегро-дифференциальных уравнений с запаздыванием
G. F. Yakovleva, V. P. Misnik
1529
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019